RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 29, Issue 2(176)  


Ivan Georgievich Petrovskii (photo)
Ivan Georgievich Petrovskii
A. N. Kolmogorov
3
I. G. Petrovskii and the University of Moscow
R. V. Khokhlov
7

Normal forms of functions in neighbourhoods of degenerate critical points
V. I. Arnol'd
11
On free-boundary problems associated with the flow of a liquid through porous materi
C. Baiocchi, E. Magenes
50
Cauchy problems with multiple characteristics in spaces of regular distributions
M. S. Baouendi, Ch. Goulaouic
70
On certain questions related to optimal control
A. Bensoussan, J. Lions
77
On moduli of Kleinian groups
L. Bers
86
Solutions with compact support of variational inequalities
H. Brezis
103
Asymptotic properties of Leray's solution of the stationary two-dimensional Navier–Stokes equations
H. F. Weinberger, D. Gilbarg
109
Analytic first integrals of non-linear parabolic systems of differential equations in the sense of Petrovskii, and applications
M. I. Vishik, A. V. Fursikov
123
Fundamental solutions and lacunae of quasihyperbolic equations
S. A. Gal'pern
154
Functions whose gradient is bounded by the reciprocal distance from the boundary of their domain
F. John
166
Equations of principal type witgout solution
Yu. V. Egorov, P. R. Popivanov
172
Generalized analyticity and some related properties of solutions of elliptic and parabolic equations
E. M. Landis, O. A. Oleinik
190
The linear analytic cauchy problem with singular initial data (after hamada and wagschal); partial hyperbolicity
J. Leray
207
On Kowalewskian systems
S. Mizohata
216
A lemma on hyperbolic fixed points of diffeomorphisms
J. K. Moser
228
A decay theorem for maxwell's equations
C. S. Morawetz
233
On a question of Hans Lewy
L. Nirenberg
241
On the local solubility of linear partial differential equations
F. Trèves
252
Functional approach to turbulence
C. Foias
282
The stability of the solutions of non-linear hyperbolic equations on a manifold
Y. Choquet-Bruhat
314
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019